- Journal of Siberian Federal University. Mathematics & Physics: 2012, Vol. 5, Issue 2
- Potapov, Dmitry K.
- Contact information
- Potapov, Dmitry K. : e-mail:
- control problems; spectral parameter; discontinuous operator; external perturbation; "pertur- bation - control - state"; variational method; Gol'dshtik model
In Banach spaces control problems for systems with a spectral parameter, an external perturbation and a discontinuous operator are considered. The theorem on resolvability for investigated problems is proved. General results are applied to control problems for distributed systems of the elliptic type with a spectral parameter and discontinuous nonlinearity under an external perturbation. Propositions on resolvability for such problems are established. Control problem with a perturbation in the Goldshtik mathematical model for separated flows of incompressible fluid is considered as an application.
- Paper at repository of SibFU
Journal of Siberian Federal University. Mathematics & Physics / Control Problems for Equations with a Spectral Parameter and a Discontinuous Operator under Perturbations
Full text (.pdf)